JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE
Ramadan, A.A.; Abbas, S.E.; El-Latif, A.A. Abd;
  PDF(new window)
 Abstract
In this paper, we used the supra fuzzy topology which generated from a fuzzy bitopological space [1] to introduce and study the concepts of continuity (resp. openness, closeness) of mapping, separation axioms and compactness for a fuzzy bitopological spaces. Our definition preserve much of the correspondence between concepts of fuzzy bitopological spaces and the associated fuzzy topological spaces.
 Keywords
fuzzy bitopological space;supra fuzzy topology; mapping; axioms;;
 Language
English
 Cited by
1.
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE (II),;;;

대한수학회논문집, 2010. vol.25. 3, pp.457-475 crossref(new window)
1.
WITHDRAWN: Semi-preconnectedness degree of -fuzzy topological spaces, Applied Mathematics Letters, 2011  crossref(new windwow)
2.
(r, s)-(τ12,τ12*)-θ-Generalized double fuzzy closed sets in bitopological spaces, Journal of the Egyptian Mathematical Society, 2016, 24, 4, 574  crossref(new windwow)
3.
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE (II), Communications of the Korean Mathematical Society, 2010, 25, 3, 457  crossref(new windwow)
 References
1.
S. E. Abbas, A study of smooth topological spaces, Ph. D. Thesis, South Valley University, Egypt (2002)

2.
M. E. Abd El-Monsef and A. A. Ramadan, On fuzzy supra topological spaces, Indian J. Pure Appl. Math. 18 (1987), 322-329

3.
H. Aygun, M. W. Warner and S. R. T. Kudri, On smooth L-fuzzy topological spaces, J. Fuzzy Math. 5(2) (1997), 321-338

4.
H. Aygun and S. E. Abbas, On characterization of some covering properties in L-fuzzy topological spaces in Sostak sense., Information Sciences 165 (2004), 221-233 crossref(new window)

5.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Apll. 24 (1968), 182-190 crossref(new window)

6.
K. C. Chattopadhyay, R. N. Hazra, S. K. Samanta, Gradation of openness: fuzzy topology, Fuzzy Sets and Systems 94 (1992), 237-242

7.
K. C. Chattopadhyay and S. K. Samanta, Fuzzy topology: fuzzy closure operator, fuzzy compactness and fuzzy connectedness, Fuzzy Sets and Systems 54 (1993), 207-212 crossref(new window)

8.
M. K. El Gayyar, E. E. Kerre and A. A. Ramadan., Almost compactness and near compactness in smooth topological spaces, Fuzzy Sets and Systems 92 (1994), 193-202

9.
M. H. Ghanim, O. A. Tantawy and F. M. Selim, Gradation of supra openness: fuzzy topology, Fuzzy Sets and Systems 109 (2000), 245-250 crossref(new window)

10.
U. Hohle and A. P. Sostak., A general theory of fuzzy topological spaces, Fuzzy Sets and Systems 73 (1995), 131-149 crossref(new window)

11.
Y. C. Kim, r-fuzzy semi-open sets in fuzzy bitopological spaces, Far East. J. Math. Sci. Special(FJMS) II (2000), 221-236

12.
T. Kubiak and A. P. Sostak, Lower set-valued fuzzy topologies, Quaestiones Mathematicae 20 (1997), 423-429 crossref(new window)

13.
E. P. Lee, Preopen sets in smooth bitopological spaces, Commun. Korean Math. Soc. 18 (2003), no. 3, 521-532 crossref(new window)

14.
P. M. Pu and Y. M. Liu, Fuzzy topology I. Neighborhood structure of a fuzzy point and Moor-Smith convergence, J. Math. Anal. Appl, 76 (1980), 571-599 crossref(new window)

15.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371-375 crossref(new window)

16.
A. P. Sostak, On a fuzzy topological structure, Supp. Rend. Circ. Math. Palermo (Ser.II) 11 (1985), 89-103

17.
A. P. Sostak, On the neighbourhood structure of a fuzzy topological space, Zb. Rodova Univ. Nis, ser Math. 4 (1990), 7-14

18.
A. P. Sostak, Basic structure of fuzzy topology, J. of Math. Sciences 78 (1996), no. 6, 662-701 crossref(new window)